# SDR MALA080224

- Difficulty date: December 29, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 25,578 hours, 28,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OUTSIDE EMERGENCY OVERWING EXIT LIGHT WAS BURNT OUT.  REPLACED BULB.
